# SDR UIEA2025072801040

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 879 S7R STRINGERS AREA FOUND CRACK AS PER EO 4853A131 1 & 2.( M/D STA 879 S7R STRINGERS CRACKED AREA REPAIRED I.A.W B747-8F SRM 53-20-03-2R-1 REPAIR 1 REV.46 DATE:20 JUN 2025. NO FURTHER DEFECTS NOTED.
